International Journal of Studies in Business Management, Economics and Strategies is an open access, peer reviewed international research journal. The journal provides opportunity to the researchers to publish original research. The journal is dedicated to research or other academic topics, patient reports, interesting new scientific articles, suggestions, and new concepts that will be beneficial to management professionals, economics experts and business policy makers and any other readers interested in this field. All articles are double-blindly peer-reviewed by experts in the corresponding field.

Publication Frequency: Monthly (12 Issues per Year)

ISSN (E): 2949-883X

ISSN (Print): 2949-8961

JIF: 7.925

SJIF 2024: 6.786

International Journal of Studies in Business Management, Economics and Strategies is Published by Dr. Boris Van Dijk at Keizersgracht 520, 1017 EK Amsterdam, Netherlands

Vol. 3 No. 5 (2024)

Published: 2024-05-06

View All Issues